MAUDE Adverse Event Report: CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-202A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-202a, lg, uterine manipulator device was used in an unnamed procedure on (b)(6) 2025, and ¿the ballon tip & green plastic part fell off inside of the patient.Had to retrieve the parts that fell off from inside the patient.¿.The procedure was completed without the use of an alternate device and a delay of 15-30 minutes.Further assessment confirmed "that all pieces were accounted for before patient left or.".There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence was provided.Therefore, the reported event can not be verified.If the device is returned at a later date, the investigation may be updated and reanalyzed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 17 reports, re(b)(4) garding 17 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to re-attach the syringe to the luer connector at the end of the pilot balloon; fully aspirate the air from the intrauterine balloon to deflate.This will allow the intrauterine balloon to be removed from the uterus.Unlock the locking mechanism by turning the thumbscrew counterclockwise (anti-clockwise) and retract to the handle.A) swipe finger around the edge of the vaginal cup to separate tissue from the cup to prevent tissue damage.B) fully retract the vaginal cup to the handle.Carefully remove the device from the vagina.Do not use excessive force upon device removal to avoid traumatizing the vaginal canal.Upon removing the vcare, the surgeon should visually inspect the vcare device and the patient to ensure that the entire vcare device was properly removed and that no components or fragments of these components were retained in the patient.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-202a, lg, uterine manipulator device was used in an unnamed procedure on (b)(6) 2025, and ¿the ballon tip & green plastic part fell off inside of the patient.Had to retrieve the parts that fell off from inside the patient.¿ the procedure was completed without the use of an alternate device and a delay of 15-30 minutes.Further assessment confirmed "that all pieces were accounted for before patient left or.".There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23346303
Report Number1320894-2025-00246
Device Sequence Number9461185
Product Code LKF
UDI-Device Identifier10653405003809
UDI-Public(01)10653405003809(17)270224(10)202502241
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-202A
Device Lot Number202502241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic